MathSciNet Relay Station
MathSciNet bibliographic data
MR2144329 60A05 (06E99)
Petunin, Yu. Ī.; Klyushin, D. A. A structural approach to the solution of Hilbert's sixth problem. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 145--159; translation in Theory Probab. Math. Statist. No. 71 (2004), 165–179
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement